MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 9MM; PRSTHSSKNEEPTLLOFMROTBLSMICNSTRIDCMNTDPLYMR/MTAL/PLYMR

SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 9MM; PRSTHSSKNEEPTLLOFMROTBLSMICNSTRIDCMNTDPLYMR/MTAL/PLYMR
Model Number 71420816
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, stabilized posterior insert presented failures as it did not locked; good exposure of the tibial base was performed, it was checked that it would be free of tissue and the insert will slide, which did not lock; several attempts were used which were failed.It was decided to pass another stabilized posterior insert 3 4 9mm.Delay of 30 minutes reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that backup device from smith+nephew and same size was used to complete the procedure, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
GII PS INSERT SZ 3-4 9MM
Common Device Name
PRSTHSSKNEEPTLLOFMROTBLSMICNSTRIDCMNTDPLYMR/MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9586037
Report Number1020279-2020-00245
Device Sequence Number3674551
Product Code JWH
UDI-Device Identifier03596010209573
UDI-Public03596010209573
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71420816
Device Catalogue Number71420816
Device Lot NumberJ1905866
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1